# SDR SWAA2015020936410

- Difficulty date: February 9, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 38,073 hours, 22,154 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 115195214
- Part serial: 035C1970
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURN BACK, ON TAKEOFF ROLL, ABOUT 80KTS BOTH CLOCKS WERE FLASHING, LIKE IN TEST MODE.  ABOUT 9000 MSL, BOTH LT & RT ENG VLVS CLOSED & SPAR VLV CLOSED, ILLUMINATED FULL BRIGHT, ALONG WITH THE CROSS FEED VLV OPEN LIGHT AS WELL AS BOTH CLOCKS ILLUMINATED AS IF IT WAS IN TEST MODE.  IN OUR DESCENT BACK, ABOUT 12,000MSL ALL THE LIGHTS WENT OUT.  THEN AT 150 AGL ALL THE PREVIOUS LIGHTS ILLUMINATED AGAIN.  R & R STANDARD POWER CONTROL UNIT IAW AMM.
